# SDR FDEA201012054582

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 22,027 hours, 11,812 cycles
- Engine: Ge CF680
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54611219600
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON FWD ENGINE MOUNT FITTING CTR GUIDE PIN HOLE HAS A GOUGE ON INNER   DIAMETER. (SPIGOT GUIDE HOLE). REMOVED NR1 PYLON FWD MOUNT FITTING IAW SRM 51-40-21, PG 7 AND SRM 54-51-81, FIG 1, PG 202.  REPAIRED NR1 PYLON FWD MOUNT FITTING (SPIGOT GUIDE HOLE BY INSTALLING INCONEL BUSHING) IAW SRM 54-51-81, PG 201-204, RE-INSTALLED NR1 PYLON FWD MOUNT FITTING IAW AMM 20-21-12-00.
